# SDR UIEA2013062000337

- Difficulty date: June 20, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 1,769 hours, 311 cycles
- System (JASC): 3150 · Central Warning
- Part: Module
- Part number: 285T03856
- Part serial: D02373
- Condition: Inoperative
- Location: Warning Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

COCKPIT AURAL WARNINGS GO OFF ON THEIR OWN, UNCOMMANDED.  R & R BELL CHIME MODULE ASSY.  OPS CHECK OK IAW AMM 31-51-04.
